MAUDE Adverse Event Report: COOK INCORPORATED NGAGE; DISLODGER, STONE, BASKET, URETERAL, METAL

COOK INCORPORATED NGAGE; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number G48294
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/30/2020
Type of Reportable Event Malfunction
Event or Problem Description
Malfunction - doesn't close all the way.

Brand Name
NGAGE
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key10004728
Report Number10004728
Device Sequence Number2750485
Product Code FFL
UDI-Device Identifier00827002482944
UDI-Public(01)00827002482944
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/21/2020
Report Date (Section F) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG48294
Device Catalogue NumberNGE-017115
Device Lot Number10013260
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/28/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight63
Date Report Sent to FDA04/21/2020